# SDR MALA100067

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 24,888 hours, 27,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 630.112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME AT STA 630.112, SL 1614 TO 1620 HAS SEVERAL CHAFED AREAS ON INBD FLANGE AFT EDGE. RT FUSELAGE FRAME STA 630.112 WAS FOUND CHAFED AT THE EDGE OF THE INNER (FREE) FLANGE. CHAFE NR1 - 9" ABOVE SL1614 IS 0.5" LONG X 0.125" DEEP, NR 2 - 12.25" ABOVE SL1614 IS 0.2" LONG X 0.027" DEEP AND NR 3 - 15.5" ABOVE SL1614 IS 0.4" LONG X 0.017" DEEP. CHAFES ARE THE SAME AS THOSE REPAIRED IAW REPAIR STATEMENT 340SDS016589 PARA. 5 & 6 DATED 11/26/08 (A/C 433). FRAME 630.112 IS NOT FCBS (FATIGUE CRITICAL BASELINE STRUCTURE) IAW MFG REPORT 340SAS015425 DATED 7/07/2008. REPAIRED CHAFED AREAS ON RT FUSELAGE FRAME AT STA 630.112, SL 1614 TO 1620 IAW EO NR S53757.
